Alert archive / Georgia / Flood Watches in 2012

Flood Watch 2, NWS Tallahassee, FL

May 27, 201216 counties in Georgia; 7 counties in Florida

NWS Tallahassee, FL issued this flood watch at May 27, 2012, 3:38 PM EDT for 16 counties in Georgia; 7 counties in Florida. It took effect at May 27, 2012, 8:00 PM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
May 27, 2012, 3:38 PM EDT (19:38 UTC)
In effect from
May 27, 2012, 8:00 PM EDT
Expired
May 29, 2012, 4:40 AM EDT
In force
33 hr
Issued by
NWS Tallahassee, FL
Flood severity
None
All 23 counties

Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Mitchell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-226 J/kg
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WGUS62 KTAE 271938
FFATAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EDT SUN MAY 27 2012

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE
MONDAY NIGHT...

.TROPICAL STORM BERYL IS EXPECTED TO MAKE LANDFALL ALONG THE
NORTHEAST FLORIDA COAST TONIGHT...AND CONTINUE MOVING INLAND WHILE
SLOWLY WEAKENING ON MONDAY. RAIN FROM BERYL HAS ALREADY BEGUN TO
SPREAD ACROSS NORTH FLORIDA AND SOUTH GEORGIA THIS
AFTERNOON...WITH HEAVIER RAIN EXPECTED TONIGHT AND MONDAY. THIS
WILL INCREASE THE THREAT FOR FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS. 

FLZ018-019-028-029-034-118-128-134-GAZ127>131-146>148-158>161-
281100-
/O.NEW.KTAE.FA.A.0002.120528T0000Z-120529T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE...
PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH...
STEINHATCHEE...SUWANNEE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...MOULTRIE...ADEL...SPARKS...NASHVILLE...
THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
338 PM EDT SUN MAY 27 2012

...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF FLORIDA AND SOUTH CENTRAL 
  GEORGIA...INCLUDING THE FOLLOWING AREAS...IN FLORIDA...COASTAL 
  DIXIE...COASTAL JEFFERSON...COASTAL TAYLOR...INLAND DIXIE... 
  INLAND JEFFERSON...INLAND TAYLOR...LAFAYETTE AND MADISON. IN 
  SOUTH CENTRAL GEORGIA...BEN HILL...BERRIEN...BROOKS... 
  COLQUITT...COOK...IRWIN...LANIER...LOWNDES...THOMAS...TIFT... 
  TURNER AND WORTH. 

* FROM 8 PM EDT THIS EVENING THROUGH LATE MONDAY NIGHT

* HEAVY RAIN FROM TROPICAL STORM BERYL

* RAINFALL TOTALS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOURNIER
4 follow-up statements
752 
WGUS62 KTAE 280820
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 AM EDT MON MAY 28 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

.BERYL CONTINUES TO MOVE INLAND WHILE SLOWLY WEAKENING. RAIN FROM
BERYL CONTINUES TO SPREAD ACROSS NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA...WITH HEAVIER RAIN EXPECTED TO MOVE INTO PORTIONS OF
SOUTH CENTRAL GEORGIA AND ESPECIALLY THE SOUTHEAST BIG BEND OF
FLORIDA TODAY. THIS WILL INCREASE THE THREAT FOR FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS.

FLZ018-019-028-029-034-118-128-134-GAZ127>131-146>148-158>161-
290600-
/O.CON.KTAE.FA.A.0002.000000T0000Z-120529T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE...
PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH...
STEINHATCHEE...SUWANNEE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...MOULTRIE...ADEL...SPARKS...NASHVILLE...
THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
420 AM EDT MON MAY 28 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF FLORIDA AND SOUTH CENTRAL GEORGIA...INCLUDING THE
  FOLLOWING AREAS...IN FLORIDA...COASTAL DIXIE...COASTAL
  JEFFERSON...COASTAL TAYLOR...INLAND DIXIE...INLAND JEFFERSON...
  INLAND TAYLOR...LAFAYETTE AND MADISON. IN SOUTH CENTRAL
  GEORGIA...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...
  IRWIN...LANIER...LOWNDES...THOMAS...TIFT...TURNER AND WORTH.

* THROUGH LATE TONIGHT

* HEAVY RAIN FROM BERYL

* RAINFALL TOTALS OF 2 TO 4 INCHES ACROSS SOUTH CENTRAL GEORGIA
  AND 3 TO 5 INCHES ACROSS THE SOUTHEAST BIG BEND OF FLORIDA WITH
  LOCALLY HIGHER AMOUNTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

DVD
193 
WGUS62 KTAE 281923
FFATAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
323 PM EDT MON MAY 28 2012

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

.TROPICAL DEPRESSION BERYL WAS JUST EAST OF VALDOSTA THIS
AFTERNOON...AND WILL MOVE SLOWLY NORTH TONIGHT. HEAVY RAIN HAS
BEEN DEVELOPING ACROSS MUCH OF NORTH FLORIDA AND SOUTH
GEORGIA THIS AFTERNOON...AND THIS WILL CONTINUE THROUGH TUESDAY MORNING.
RAINFALL RATES HAVE BEEN GENERALLY IN THE 1 TO 2 INCH PER HOUR
RANGE...AND THIS COULD CAUSE FLOODING IN AREAS THAT CONTINUE TO
GET THESE HEAVIER SHOWERS. 

FLZ017-027-127-GAZ125-126-145-157-291200-
/O.EXB.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON-INLAND WAKULLA-COASTAL WAKULLA-DOUGHERTY-LEE-MITCHELL-GRADY-
INCLUDING THE CITIES OF...TALLAHASSEE...SPRING HILL...
CRAWFORDVILLE...SOPCHOPPY...SAINT MARKS...ALBANY...LEESBURG...
SMITHVILLE...CAMILLA...PELHAM...CAIRO
323 PM EDT MON MAY 28 2012

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF FLORIDA AND SOUTHWEST 
  GEORGIA...INCLUDING THE FOLLOWING AREAS...IN FLORIDA...COASTAL 
  WAKULLA...INLAND WAKULLA AND LEON. IN SOUTHWEST GEORGIA... 
  DOUGHERTY...GRADY...LEE AND MITCHELL. 

* THROUGH TUESDAY MORNING

* HEAVY RAIN FROM TROPICAL DEPRESSION BERYL

* RAINFALL TOTALS AROUND 2 INCHES THROUGH TUESDAY MORNING...WITH 
  ISOLATED AMOUNTS OF 3 TO 5 INCHES POSSIBLE.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FLZ018-019-028-029-034-118-128-134-GAZ127>131-146>148-158>161-
291200-
/O.EXT.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-COLQUITT-COOK-BERRIEN-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE...
PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH...
STEINHATCHEE...SUWANNEE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...MOULTRIE...ADEL...SPARKS...NASHVILLE...
THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
323 PM EDT MON MAY 28 2012

...FLOOD WATCH NOW IN EFFECT THROUGH TUESDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF FLORIDA AND SOUTH CENTRAL GEORGIA...INCLUDING THE 
  FOLLOWING AREAS...IN FLORIDA...COASTAL DIXIE...COASTAL 
  JEFFERSON...COASTAL TAYLOR...INLAND DIXIE...INLAND JEFFERSON...
   INLAND TAYLOR...LAFAYETTE AND MADISON. IN SOUTH CENTRAL 
  GEORGIA...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK... 
  IRWIN...LANIER...LOWNDES...THOMAS...TIFT...TURNER AND WORTH. 

* THROUGH TUESDAY MORNING

* HEAVY RAIN FROM TROPICAL DEPRESSION BERYL

* RAINFALL TOTALS OF 3 TO 5 INCHES THROUGH TUESDAY MORNING...WITH 
  ISOLATED AMOUNTS OF 6 TO 8 INCHES POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

FOURNIER
129 
WGUS62 KTAE 290154
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 PM EDT MON MAY 28 2012

...A FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING FOR
EASTERN PARTS OF SOUTH CENTRAL GEORGIA...AND THE EASTERN FLORIDA
BIG BEND FROM JEFFERSON COUNTY EASTWARD...

.TROPICAL DEPRESSION BERYL WAS LOCATED ABOUT 10 MILES EAST OF
VALDOSTA AS OF 5 PM EDT THIS AFTERNOON...AND WILL MOVE SLOWLY
NORTH-NORTHWESTWARD TONIGHT. SINCE THE AXIS OF HEAVY RAINFALL HAS
SHIFTED A BIT TO THE SOUTH AND EAST...SOME OF THE WESTERN COUNTIES
THAT WERE PREVIOUSLY IN THE WATCH HAVE BEEN REMOVED. HOWEVER...RAINFALL
RATES HAVE BEEN GENERALLY IN THE 1 TO 2 INCH PER HOUR RANGE IN THE
REMAINING WATCH AREA...AND THIS COULD CAUSE ADDITIONAL FLOODING
THROUGHOUT THE NIGHT.

FLZ017-027-127-GAZ125>129-145-146-157-158-290300-
/O.CAN.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEON-INLAND WAKULLA-COASTAL WAKULLA-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-MITCHELL-COLQUITT-GRADY-THOMAS-
INCLUDING THE CITIES OF...TALLAHASSEE...SPRING HILL...
CRAWFORDVILLE...SOPCHOPPY...SAINT MARKS...ALBANY...LEESBURG...
SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...CAMILLA...PELHAM...
MOULTRIE...CAIRO...THOMASVILLE
954 PM EDT MON MAY 28 2012

...THE FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF FLORIDA AND GEORGIA HAS BEEN
CANCELLED. ALTHOUGH SOME BRIEF HEAVY RAIN WILL REMAIN POSSIBLE FOR
THE REMAINDER OF TONIGHT...THE LACK OF WIDESPREAD HEAVY RAINFALL
FROM EARLIER IN THE DAY SHOULD PREVENT ANY WIDESPREAD OR
LOCALIZED FLOODING.

$$

FLZ018-019-028-029-034-118-128-134-GAZ130-131-147-148-159>161-
291200-
/O.CON.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-BEN HILL-IRWIN-
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE...
PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH...
STEINHATCHEE...SUWANNEE...FITZGERALD...OCILLA...ADEL...SPARKS...
NASHVILLE...QUITMAN...VALDOSTA...LAKELAND
954 PM EDT MON MAY 28 2012

...THE FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF FLORIDA AND SOUTH CENTRAL GEORGIA...INCLUDING THE 
  FOLLOWING AREAS...IN FLORIDA...COASTAL DIXIE...COASTAL 
  JEFFERSON...COASTAL TAYLOR...INLAND DIXIE...INLAND JEFFERSON...
   INLAND TAYLOR...LAFAYETTE AND MADISON. IN SOUTH CENTRAL 
  GEORGIA...BEN HILL...BERRIEN...BROOKS...COOK...IRWIN...LANIER 
  AND LOWNDES. 

* UNTIL 8 AM EDT TUESDAY.

* HEAVY RAIN FROM TROPICAL DEPRESSION BERYL.

* RAINFALL TOTALS OF 3 TO 5 INCHES THROUGH TUESDAY MORNING... 
  WITH ISOLATED AMOUNTS OF 6 TO 8 INCHES POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

17-GOULD
521 
WGUS62 KTAE 290840
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
440 AM EDT TUE MAY 29 2012

...THE FLOOD WATCH HAS BEEN CANCELLED FOR THE REMAINDER OF OUR
GEORGIA AND FLORIDA ZONES TODAY...


FLZ018-019-028-029-034-118-128-134-GAZ130-131-147-148-159>161-
290945-
/O.CAN.KTAE.FA.A.0002.000000T0000Z-120529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND JEFFERSON-MADISON-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL TAYLOR-COASTAL DIXIE-BEN HILL-IRWIN-
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...MONTICELLO...MADISON...GREENVILLE...
PERRY...MIDWAY...MAYO...CROSS CITY...KEATON BEACH...
STEINHATCHEE...SUWANNEE...FITZGERALD...OCILLA...ADEL...SPARKS...
NASHVILLE...QUITMAN...VALDOSTA...LAKELAND
440 AM EDT TUE MAY 29 2012

...THE FLOOD WATCH HAS BEEN CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF THE FLORIDA BIG BEND AND SOUTH
CENTRAL GEORGIA HAS BEEN CANCELLED. HOWEVER...DESPITE THE
CANCELLATION OF THE WATCH...A SMALL FEEDER BAND OF VERY HEAVY
RAINFALL CONTINUES TO CAUSE MAJOR PROBLEMS FOR SOUTHERN TAYLOR...
NORTHERN DIXIE...AND MUCH OF LAFAYETTE COUNTY. THEREFORE...THE
ONGOING RAINFALL CAUSED BY THESE BANDS WILL BE HANDLED WITH
EITHER FLOOD OR FLASH FLOOD WARNINGS FOR AT LEAST THE NEXT FEW
HOURS OR UNTIL THEY COME TO AN END AND PROPER DRAINAGE IS
ACHIEVED. 

$$

17-GOULD

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flood watch went out at May 27, 10:50 AM EDT, 4 hours 48 minutes earlier.

Area forecast discussion, May 27, 10:50 AM EDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EDT Sun May 27 2012

...Subtropical Storm Beryl expected to make landfall along the NE
coast of FL Tonight...

...The Main Potential Impact for our area still appears to be heavy
rain, especially for easternmost portions of the CWA...

.DISCUSSION...Subtropical storm Beryl is looking better organized on
visible satellite imagery this morning and maximum sustained winds
have increased to 60 mph as it makes steady progress towards the
northeast Florida coastline. Clouds will be increasing from east to
west today with a few showers or thunderstorms expected over our
easternmost zones by early to late afternoon. Otherwise, another hot
day today with max temps in the mid to upper 90s. Above normal
temperatures will even be felt over the coastal sections due to the
offshore flow.

&&

.MARINE...As Sub-Tropical Storm Beryl, which was located at 30.3
degrees North and 78.9 degrees West as of 800 AM EDT, continues its
steady west-southwest motion towards the North Florida Coastline
early this morning, winds will gradually begin to increase out of
the west over our coastal waters during the next couple of days, as
the circulation center of Beryl is expected to remain well off to
the north and east of our marine area. However, these winds could
reach cautionary levels for a time on Monday Night and Tuesday
before decreasing again by the middle of the week.

&&

.AVIATION...thru 12z Mon
VFR conditions are expected to prevail throughout the next 24
hours. Surface winds are expected to remain in the 3-5kt range
tonight preventing fog formation this morning. Expect breezy NE
winds to develop late morning and become quite gusty at times (20-25
kts) in the afternoon, especially at VLD/ABY. A few showers and
thunderstorms will be possible 18z thru 00z mainly VLD but confidence
too low to include in TAFS. After 00z, for VLD VCTS then prob30 thru
06z, then tempo for tstms aft 08z. prob30 TSRA at ABY/TLH aft 06z.
Expect NNE winds 10 to 15 MPH with higher gusts especially at VLD
and ABY.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...Red Flag Warning from 2 PM to 5 PM CDT this afternoon for
Calhoun-Central Walton-Holmes-Inland Walton-Jackson-Washington.
GM...None.

&&

Barry
Hazardous weather outlook, May 27, 4:57 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 AM EDT SUN MAY 27 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281130-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
457 AM EDT SUN MAY 27 2012 /357 AM CDT SUN MAY 27 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SUB-TROPICAL STORM BERYL WILL CONTINUE TO APPROACH THE REGION
FROM THE WEST-NORTHWEST TODAY...WITH ITS SHOWERS AND THUNDERSTORMS
GRADUALLY SPREADING FROM WEST TO EAST LATER THIS AFTERNOON AND
TONIGHT...

OTHERWISE...WE EXPECT ANOTHER HOT DAY ACROSS MOST OF THE REGION
TODAY WITH HIGHS CLIMBING INTO THE LOWER TO MIDDLE 90S AWAY FROM
THE COAST...WITH THE AFTERNOON SHOWERS AND THUNDERSTORMS POSSIBLY
COOLING THINGS OFF OF BIT TO THE EAST BY LATE IN THE DAY. SOME OF
THE HEAVIER RAINFALL FROM BERYL MAY ARRIVE ACROSS FAR EASTERN
PORTIONS OF THE REGION LATE TONIGHT AND MAY BE ACCOMPANIED BY
GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE MAIN EFFECTS OF BERYL OVER OUR AREA WILL BE THE POTENTIAL FOR
SOME LOCALLY HEAVY RAINFALL BOTH BEFORE AND AFTER IT WEAKENS INTO
A DEPRESSION. AS IT APPEARS NOW...WE HAVE TRIMMED BACK STORM TOTAL
PRECIPITATION AMOUNTS (THROUGH TUESDAY NIGHT) TO GENERALLY ONE
HALF OF AN INCH OR LESS TO THE WEST OF THE APALACHICOLA AND CHATTAHOOCHEE
RIVERS...TO 1 TO 1.5" FOR AREAS FURTHER EAST INCLUDING LEON AND
JEFFERSON COUNTIES IN THE FLORIDA BIG BEND...AND 2 TO 2.5" OF RAIN
FOR THE EXTREME EASTERN PORTIONS OF THE CWA...WHICH IS A BIT LOWER
THAN THE TOTALS WE EXPECTED YESTERDAY. KEEP IN MIND THESE NUMBERS
ARE SUBJECT TO CHANGE...AND AMOUNTS COULD BE LOCALLY HIGHER OR
LOWER IN ANY GIVEN LOCATION. FURTHERMORE...ALTHOUGH SUSTAINED
TROPICAL STORM FORCE WINDS ARE NOT EXPECTED TO REACH OUR
AREA...SOME WINDS COULD BRIEFLY GUST TO 30 TO 35 MPH IN SOME OF
THE HEAVIER SHOWERS OR THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 2:17 PM EDTHurricane Local StatementTAEBen Hill, Berrien, Brooks, Colquitt, Cook, Dougherty and 10 more21 hr
May 27, 5:41 PM EDTTropical Storm WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes18 hr
May 27, 4:20 AM EDTRed Flag WarningTAECalhoun, Holmes, Jackson, Walton, Washington14 hr

Nearby

Flood Watches in Georgia, 2012Flood Watches in Florida, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.